MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 9MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-09
Medical Device Problem Codes Detachment of Device or Device Component (2907); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: d10: 322-10-05 - humeral adapter tray, +5: (b)(6).322-46-03 - 145-deg pe 46mm hum liner +2.5: (b)(6).320-08-46 - glenosphere exp 46mm +4mm offset: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 -eq rev compress screw lck cap kit, 4.5 x 22mm:(b)(6).320-20-26 -eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-26 -eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 -eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right reverse total shoulder revision.Subsequently, the patient's torque defining screw separated from the humeral stem resulting in disassociation of the humeral tray.As a result, the patient underwent an additional shoulder revision surgery approximately 6 months after their first revision surgery and 6 years after their initial implantation.No further patient impact reported.No further information available.This is report 2 of 2 for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6 - health effect - clinical code and medical device problem code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE PRESERVE STEM 9MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23981470
Report Number1038671-2026-00017
Device Sequence Number10609010
Product Code KWS
UDI-Device Identifier10885862515773
UDI-Public10885862515773
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-09
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale